Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Started irregular spotting and heavy bleeding after copper t insertion. Any advice?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions

I am a 32 year old woman who had Copper T inserted on 10-Nov. I have had off and on spotting since then. My last period date was 03-Nov. I got my period on 07-Dec after spotting since 03-Dec.

Since today morning my bleeding has increased several fold - I am having to change a pad every 2 hours. I am worried since I have never had such heavy flow since my last delivery.

Can you advice?

Posted Fri, 28 Dec 2012 in Women's Health
Answered by Dr. Rhea Chanda 22 minutes later
After copper T insertion there may be irregular spotting and heavy bleeding with/without pain for a few months.Nothing to worry about.Usually it takes the device 2-3 months for it to adjust to the body.
You can take tablet pause 1 tab three times a day for the heavy bleeding.It will control the bleeding.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor